# SDR DALA2016042203259

- Difficulty date: April 18, 2016
- Submitted: April 25, 2016
- Operation: Air carrier
- Aircraft: N762BC
- Make and model: Boeing 757-26D
- Aircraft serial: 33966
- Aircraft time: 28,319 hours, 16,502 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 1320-1340
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO BILGE INTERCOSTAL OTBD LOWER FLANGE BETWEEN BS 1320-1340, RBL-10.5.  REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS. R & R INTERCOSTAL AND REMOVED AND REINSTALLED 4 EA BRACKETS, ANGLES IAW SRM.
